# SDR ABXA040182

- Difficulty date: May 20, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 78,414 hours, 18,676 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 57,426 hours, 13,876 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8D1467
- Part serial: 127A
- Condition: Defective
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE OIL FILTER MESSAGE DISPLAYED.  MESSAGE REMAINED WHEN THRUST REDUCED & ENG SHUTDOWN.  NR 1 ENG OIL PRESSURE LIGHT DID NOT COME ON. C/W FIM 79A-35-00-90, OIL FILTER EICAS MESSAGE WAS NOT DISPLAYED AT AIRCRAFT ARRIVAL THOUGH ENGINE WAS STILL WINDMILLING IN HEADWIND.  EXAMINED NR 1 ENGINE OIL STRAINER, NO CONTAMINATION.  REPLACED NR 1 ENGINE MAIN OIL SCREEN.  EXAMINED THE FULL FLOW MASTER CHIP DETECTOR FOR CONTAMINATION, NONE NOTED.  INSPECTED ALL ENGINE AND GEARBOX CHIP DETECTORS WITH NO CONTAMINATION NOTED IAW AMM.  C/W ENGINE RUN, NO DEFECTS ON ENGINE RUN AFTER NR 1 FILTER CHANGE.  REPLACED DIFFERENTIAL OIL PRESSURE SWITCH ON NR 1 ENGINE.  PERFORMED ADJ TEST OF OIL BYPASS WARNING SYSTEM.  CHECKED GOOD.
